[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 2000-27
July 2000

Multivariate Type $\mathcal{G}$ Distributions


Ole E. Barndorff-Nielsen

Victor Pérez-Abreu


The class of multivariate distributions all of whose one-dimensional projections are of type $G$ is discussed and examples of such distributions presented. In the course of this, we introduce a new representation of the cumulant function of the symmetric multivariate stable laws as well as multivariate extensions of the Inverse Gaussian and the symmetric Normal Inverse Gaussian laws. A concept of weak infinite divisibility of random matrices is introduced and this leads to further examples.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Revised version has appeared in Theory Prob. Its Appl. 47 (2002), 202-218